# SDR CA001024020

- Difficulty date: October 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR INDICATOR SLOW TO SEQUENCE WHEN GEAR PLACED TO DOWN POSITION. GEAR DISAGREE & NOSE DOOR OPEN WARNING MESSAGES.MAINTENANCE REPLACED THE NOSE LANDING GEAR PRIORITY VALVE (P/N: 4622) AND ELECTICAL HYDRAULIC PUMP REPLACED (P/N: 848847).
